January 9th, 2013

Pads, Periods

Hey everyone! I'm new to the site had listed a post but deleted (operator error) it, topic was periods, pads, etc. Someone had posted a link winalitepro.com/index.html and I was just curious if the ads on the website was legit "women claimed to have shorter periods, much healthier then a regular pad" and if so how many pads come in a box? I noticed it didn't mention that on the check out page unless I happen to over look it. All comments are appreciated and if there's any other products like this one please feel free to share I'm all about finding new & better options :)

Antidepressants causing period changes?

I started generic Wellbutrin (bupropion) and generic Klonopin (clonazepam). I started bleeding 4 days before my period was scheduled. It was moderate bleeding. Now my regular period has started, I guess. So I'm probably going to end up bleeding 10 days instead of my usual 5 or 6. I can deal with some initial side effects like this, but not if this is going to happen every month.

Has anyone else had abornmal bleeding and/or spotting and a change in their menstrual cycle since starting antidepressant and/or antianxiety medication? Did the spotting/abnormal bleeding stop, and did your cycle go back to normal as time went on? Thanks in advance!
rocksinriots, main icon

Depo Provera and Alcohol Tolerance

Hello VPers

I recently got my first DP shot on New Year's Eve. I
am normally a two glasses of wine, and I'm significantly buzzed kind of a
person. I have NOT been able to feel buzzed at all on alcohol since the
shot, and I'm wondering what's up. I was at my company's post holiday
party and drank an entire bottle of wine on my own, and didn't feel
anything. Yesterday I had three pretty strong vodka-cranberries, and
felt nothing. I am giving up alcohol until I figure this out. I rarely
every drink anyway, but have a feeling it has to do with my Depo. Has
anybody experienced anything similar?

Thanks,
RIR
dany: looking up

Pragnancy question #52309583

I'll try to keep this short and simple*. 

I couldn't get my bc in time. I am on some form of Ortho Tri Lo (I think that's the name in English). I had an extra pack and I checked the expiration date and says 2014 but I've had that pack for a WHILE (like over 4-5 months) and since it had 4 pills left I decided to just grab one out of there and take it. So that was the first day of my 'new' pack. The next day again I had no new pills I went to look for them and every pharmacy was out of them) so I went to my old pack again and took a pill from there. On the THIRD day of my 'new pack' I got the new pills. Something weird happened and I know between this day and the next I took TWO pills, not one. Anyway... me and the man have been rather sexually active during this time and he did ejaculate inside me without a condom quite a few times (note: we never use condoms). I was also off with the timing of my pills but I am PRETTY sure none were taken with more than 12 hour difference (hard to tell though... because of the holidays and a bit of anxiety and panic attacks I sometimes forgot to take them at night and ended up taking them in the morning or afternoon of the following day). 

Now I've been super bloated and really nauseated lately with some sore boobies a bit and I am thinking this is too soon for any kind of symptoms but mind you I am veeery sensitive to hormonal changes so I don't know if that would influence things? No clue. My biggest worry is those extra pack pills... I am pretty sure they have been stored away in my closet for like a year and before that they were probably in my wallet for an entire month. 

So yeah, what say you smart people? Should I be worried? Yes? No? Maybe? 
lilhaturo-ariel

Does it matter when you start the pill?

Well I got my orthotrycyclin lo pills. I also made an appt with a gynecologist to talk about the IUD. My doctor said it should be covered, just to double check. I figure Ill start the pills in the meantime until I can find out if I can get the IUD. I really don't know what IUD I would try but I always hear about Mirena.

Anyway I have a question. So I know you can either do a Sunday start or a day 1 of your period start. I don't remember what my doctor told me to start as, but I think I'd rather do day 1 because it says it starts protecting you right away. I'm also due in 4 days.

Does it matter? My period is usually dead on-although this past cycle I was stupid and had to take the morning after pill twice in one month (hence me getting on birth control ASAP). Just wanted to update and ask that quick question, thanks!

Posted via LiveJournal app for iPhone.

  • dkwgdk

Can I Make My Period Shorter?

tl;dr -- My period is seven to nine days long and I want it to be over faster. Help.

Hi all -- So I read about both delaying and inducing periods, but this question is about just making mine shorter. I have a Mirena and while it's really helped lighten my flow, it's also kind of stretched it out so that I bleed for three days or so, stop for about 24 hours, and then bleed again for five days or so. The last three days are always just...barely...a...trickle but enough that I need to wear a pad.

I've tried the 3x3x3 ibuprofen treatment but it does nothing other than give me a stomachache from all that ibuprofen. I've tried masturbating to hurry things along -- that makes me bleed more heavily but not for any shorter period of time. Also, it makes my cramps worse and just...ow. I've tried drinking wine (a friend's suggestion which she insists all of the women in her family use), and I exercise intensely five to six days a week.

I tested negative for STDs in June and my doctor says that this is not 'abnormal' because I have a Mirena and that can cause "unusual bleeding patterns." I've had it for almost two years and, again, I'm psyched about the lighter, less painful periods...just not about how long they are.

This is an issue now because I have a new manfriend and I'd like us to have sexytimes again very soon.  Given how much period sex makes my uterus hurt, though, I don't want to do it until the blood is gone! Thanks!!